10.1002/(sici)1096-9853(199604)20:4<253::aid-nag820>3.0.co;2-n
Doi:
10.1002/(sici)1096-9853(199604)20:4<253::aid-nag820>3.0.co;2-n
Title:
SILENT BOUNDARY CONDITIONS FOR WAVE PROPAGATION IN SATURATED POROUS MEDIA
Author:
GAJO, A.; SAETTA, A.; VITALIANI, R.
Year: 1996
Month: 04
Volume: 20
Issue: 4
First_page: 253
Last_page: 273
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 122f21f6badffa012aff372714f488fa
Filesize: 1078072
Timeadded: 2014-08-31 21:22:33
Journalid: 9917
Original Link: https://www.wenrao.com/i/22jdcVyXu8VLjHQmM